MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Catalog Number DYND70316
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an unknown number of incidents occurred wherein gastrostomy tubes were coming out from patients.A patient reportedly had to be sent to the hospital to have a new gastrostomy tube put in.Saline was used to inflate the gastrostomy tubes' balloons and the balloons were reportedly inflated as indicated.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural/event details.Due to the reported medical intervention to replace the gastrostomy tube, this medwatch is being filed.A companion sample was returned for evaluation.A definitive root cause could not be identified at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an unknown number of incidents occurred wherein gastrostomy tubes were coming out from patients.A patient reportedly had to be sent to the hospital to have a new gastrostomy tube put in.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8603624
Report Number1417592-2019-00070
Device Sequence Number2000029
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND70316
Device Lot NumberS18009002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;